MathSciNet Relay Station
MathSciNet bibliographic data
MR1839347 (2002e:14084) 14M15 (14M17)
Brion, Michel On orbit closures of spherical subgroups in flag varieties. Comment. Math. Helv. 76 (2001), no. 2, 263–299.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement